# SDR ZW0A0106502

- Difficulty date: August 8, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 37,941 hours, 29,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ROWS 7 TO 14 CAME ON INTERMITTENTLY.  OPERATIONAL TEST NORMAL.
